\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

The Hausdorff dimension function of the family of conformal iterated function systems of generalized complex continued fractions

Abstract Full Text(HTML) Related Papers Cited by
  • We consider the family of CIFSs of generalized complex continued fractions with a complex parameter space. This is a new interesting example to which we can apply a general theory of infinite CIFSs and analytic families of infinite CIFSs. We show that the Hausdorff dimension function of the family of the CIFSs of generalized complex continued fractions is continuous in the parameter space and is real-analytic and subharmonic in the interior of the parameter space. As a corollary of these results, we also show that the Hausdorff dimension function has a maximum point and the maximum point belongs to the boundary of the parameter space.

    Mathematics Subject Classification: 28A80, 37F35.

    Citation:

    \begin{equation} \\ \end{equation}
  • 加载中
  • [1] C. Bandt and S. Graf, Self-similar sets. VII. A characterization of self-similar fractals with positive Hausdorff measure, Proc. Amer. Math. Soc., 114 (1992), 995-1001.  doi: 10.2307/2159618.
    [2] M. F. Barnsley, Fractals Everywhere, Academic Press Professional, Boston, MA, 1993.
    [3] J. Hutchinson, Fractals and self-similarity, Indiana Univ. Math. J., 30 (1981), 713-747.  doi: 10.1512/iumj.1981.30.30055.
    [4] K. Falconer, Fractal Geometry: Mathematical Foundations and Applications, John Wiley & Sons, Ltd., Chichester, 1990.
    [5] R. D. Mauldin and M. Urbański, Dimensions and measures in infinite iterated function systems, Proceedings of the London Mathematical Society, 73 (1996), 105-154.  doi: 10.1112/plms/s3-73.1.105.
    [6] R. D. Mauldin and M. Urbański, Conformal iterated function systems with applications to the geometry of continued fractions, Trans. Amer. Math. Soc., 351 (1999), 4995-5025.  doi: 10.1090/S0002-9947-99-02268-0.
    [7] M. Moran, Hausdorff measure of infinitely generated self-similar sets, Monatsh. Math., 122 (1996), 387-399.  doi: 10.1007/BF01326037.
    [8] M. Roy and M. Urbański, Regularity properties of Hausdorff dimension in infinite conformal iterated function systems, Ergodic Theory Dynam. Systems, 25 (2005), 1961-1983.  doi: 10.1017/S0143385705000313.
    [9] A. Schief, Separation properties for self-similar sets, Proc. Amer. Math. Soc., 122 (1994), 111-115.  doi: 10.1090/S0002-9939-1994-1191872-1.
    [10] R. Stankewitz, Density of repelling fixed points in the Julia set of a rational or entire semigroup, Ⅱ, Discrete Contin. Dyn. Syst., 32 (2012), 2583-2589.  doi: 10.3934/dcds.2012.32.2583.
    [11] H. Sugita, Dimension of Limit Sets of IFSs of Complex Continued Fractions (in Japanese), Master thesis, under supervision of H. Sumi, Osaka University, 2014.
    [12] S. Takemoto, Properties of the Family of CIFSs of Generalized Complex Continued Fractions (in Japanese), Master thesis, under supervision of H. Sumi, Osaka University, 2015.
  • 加载中
SHARE

Article Metrics

HTML views(183) PDF downloads(272) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return